# SDR F3LA200100016

- Difficulty date: January 21, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR NUT PLATE STRAP AT STA 770 CORRODED.  REPLACED STRAP PER SRM 51-10-2.
